Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have sweats and chills, lost voice, cough, no bowel movement and calf muscles ache. Advice?

I am a 45 year old woman, who never gets sick. I have been having alternating sweats and extreem chills for five days. I also have lost my voice. and have a nasty cough. I sleep 6 hours through the day and 7 through the night. I cannot eat and have not had a bowl movement in 5 days. My calf muscles are sore and ache. I am trying to drink as much fluids as possible when i am awake. Weird thing is.... with all the sweating and chills i do not have a fever. I feel my forehead and its always fine.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, it is all due to the throat infection, and associated fever. Dont worry you will be fine the treatment. I advise you to consult an E.N.T.surgeon for diagnosis and treatment.
I to my patients with such symptoms prescribe erythromycin 500mg B.D. decongestants, analgesics, and citrizine . Thank you.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor